Jump to content

If you find useful information here, your gift would help keep this site going. Our staff is entirely volunteer.

Photo
- - - - -

Losing hope


  • Please log in to reply
78 replies to this topic

#73 alchemist

alchemist

    Member

  • Members
  • PipPip
  • 18 posts
  • LocationUnited States

Posted 20 March 2017 - 07:26 AM

 

 

 Hi TeaBea, thank you for sharing this valuable insight. Would you mind if I post it in our Facebook group?

 

 

 

Sure, alchemist.  

 

What's the link to your FB group?  If one posts there, it's obviously under their real name FB account--can it be seen by ANYONE else (my "Friends") other than within the actual group? 

 

 

The only people who will be able to see it are the ones who are in the group. Would you like to post it yourself? Here is the link: http://facebook.com/groups/mdbad



#74 TeaBea

TeaBea

    Member

  • Members
  • PipPip
  • 52 posts
  • LocationNC

Posted 20 March 2017 - 12:48 PM

You can go ahead and post it, alchemist.  Thanks for the link, but I clicked it and could then see a list of members' names.  Can that be hidden from non-members such as myself?  



#75 ChessieCat

ChessieCat

    Platinum star

  • Moderators
  • 2,789 posts
  • LocationSydney Australia

Posted 20 March 2017 - 01:15 PM

I have just done a check.  It is not visible to the public if you click on the link if you are not signed into FB.  If you are signed in then it does display the members.

 

To correct this the FB owner needs to go into security setting and change them so it is not visible to everyone.


Let's Talk Withdrawal    Podcasts - James Moore is looking for people to tell their stories

 

Antidepressants:  25 years - 1 unknown, Prozac (caused muscle weakness), Zoloft; Cipramil CTed (very sick for 2.5 wks soon after)

Pristiq:  50mg mid 2012, 100mg beg 2014 (mild Serotonin Toxicity)     Current:  Pristiq 28mg (from 3 March 17)

 

Tapering history & graph

My website - includes my brief history + links to videos & information on the web

 

I've still got a way to go ... but I've already come a long way!!!

 

PLEASE NOTE I am not a medical professional.


#76 Mermaid17

Mermaid17

    Member

  • Members
  • PipPip
  • 23 posts
  • LocationPittsburgh PA

Posted 20 March 2017 - 06:00 PM

I just have to share that even though my husband is not tapering, his mood is certainly all over the place. March is a notoriously difficult time for folks with mood disorders. He was totally out of it last night, but much perkier today. Short with the baby yesterday, but super into all three kids today. Also I realized he's losing his hair. It's a rare side-effect from SSRIs but he has a TON of thick black hair, but I noticed a patch missing in the fall . . . and now realize he was shedding a lot more last summer, and is now starting to have much thinner hair in general. Maybe this PHYSICAL manifestation of a side-effect will mean more than the intangible mood and emotional ones . . . Thanks for listening. 



#77 Konjo

Konjo

    Member

  • Members
  • PipPip
  • 39 posts
  • LocationPoland

Posted 20 March 2017 - 11:05 PM

I just have to share that even though my husband is not tapering, his mood is certainly all over the place. March is a notoriously difficult time for folks with mood disorders. He was totally out of it last night, but much perkier today. Short with the baby yesterday, but super into all three kids today. Also I realized he's losing his hair. It's a rare side-effect from SSRIs but he has a TON of thick black hair, but I noticed a patch missing in the fall . . . and now realize he was shedding a lot more last summer, and is now starting to have much thinner hair in general. Maybe this PHYSICAL manifestation of a side-effect will mean more than the intangible mood and emotional ones . . . Thanks for listening. 

 

Mermaid, in our case I used list from this site:

 

http://www.theroadba...de_effects.aspx

 

There are lists for SSRI\SNRI other drugs as well.

 

one of it is:

Lexapro side effects
Alopecia - The loss of hair or baldness.

 

Maybe you can find more side-effects that your husband has?



#78 Mermaid17

Mermaid17

    Member

  • Members
  • PipPip
  • 23 posts
  • LocationPittsburgh PA

Posted 21 March 2017 - 05:35 AM

Konjo, thank you for this website! I hadn't found it yet and hope it proves helpful. I'm interested in perhaps the Emsam transdermal patch. It's an MAOI, the original class of antidepressant, and from what I've read might be a much smarter drug than SSRIs. It leaves dopamine alone. The patch means far fewer risks for side effects and apparently hardly ever results in sexual side effects. Again, thank you for the info. Perhaps your love will have an awakening at some point . . . I've also read that the relationships people wind up in in the aftermath of these drugs often don't last. 



#79 Konjo

Konjo

    Member

  • Members
  • PipPip
  • 39 posts
  • LocationPoland

Posted 21 March 2017 - 11:05 AM

Konjo, [...] Perhaps your love will have an awakening at some point . . . I've also read that the relationships people wind up in in the aftermath of these drugs often don't last. 

We are not together for more than 3 years. She got married in 2015. I guess this is quite similar situation to Dewayne's story... This is not the same person and SSRI made lasting effects of her. UI guess Celexa / Lexapro.

 

Right now I'm just glad that she not commited suicide and I guess her new husband is not a jerk as her others boyfriends after me were...

 

 

Single Dose Of Antidepressant Lexapro Can Change Brain's Wiring In Just 3 Hours:

http://www.medicalda...-3-hours-303932